American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Arielle Leitner. Limits under conjugacy of the diagonal subgroup in $SL_n(\mathbb{R})$. Proc. Amer. Math. Soc. 144 (2016) 3243-3254.
Abstract, references, and article information   
View Article: PDF

[2] Gregory A. Freiman. On finite subsets of nonabelian groups with small doubling. Proc. Amer. Math. Soc. 140 (2012) 2997-3002.
Abstract, references, and article information   
View Article: PDF

[3] David Fisher, Nets Hawk Katz and Irine Peng. Approximate multiplicative groups in nilpotent Lie groups. Proc. Amer. Math. Soc. 138 (2010) 1575-1580. MR 2587441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew Putman. A note on the abelianizations of finite-index subgroups of the mapping class group. Proc. Amer. Math. Soc. 138 (2010) 753-758. MR 2557192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Koichiro Harada. On a theorem of Brauer and Wielandt. Proc. Amer. Math. Soc. 136 (2008) 3825-3829. MR 2425721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia